# SDR UPS03540789

- Difficulty date: June 3, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N473UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28846
- System (JASC): 5610 · Flight Compartment Windows
- Part: Mechanism
- Condition: Inoperative
- Location: Window Crank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 2 WINDOW CRANK MECHANISM STRIPPED WINDOW WILL NOT OPEN FOR EGRESS FROM INSIDE OR OUTSIDE.  REMOVED ANGLE DRIVE GEARBOX ASSY REF M/M 56-11-04-4.  INSTALLED ANGLE DRIVE GEARBOX ASSY AS PER MM 56-11-04-4.  OPS CK NORMAL.
